Thread: i feel a burn under my nipples
02-18-2002, 08:33 PM #1
i feel a burn under my nipples
my nipples aren't more sensitive than usual. they aren't more puffy either. but i feel a slight burn under them. could this be the beginning effects of gyno? i'm currently taking 400mg/wk equipoise 75mg eod t-prop winny comes in later. how readily does the prop aromatize? i mean it couldn't be the eq could it? should i start the proviron and nolvadex now or wait?
02-18-2002, 08:40 PM #2Associate Member
- Join Date
- Feb 2002
- Right next door.
02-18-2002, 09:03 PM #3
02-18-2002, 09:05 PM #4
anyway what, btw, is the deal with the rebound effect of nolva? this sounds scary. so it helps the bad sides until you stop taking it at which point you have a rebound effect and start getting gyno symptoms again?
02-18-2002, 09:56 PM #5Member
- Join Date
- Jan 2002
ya, about the rebound effect... how long does converted estrogen stay in your body's circulation? if its not too long then you can just stay on the nolv all the way thru post cycle until the estrogen is gone, right? (<----not sure on this)... if you are using proviron at a sufficient dose you shouldn't have to worry about this because it stops it from converting.. however arimidex is much better at this...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)